Journal Article

Dynamical orders of decentralized H∞; controllers

J. STOUSTRUP and H. H. NIEMANN

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 16, issue 3, pages 299-308
Published in print September 1999 | ISSN: 0265-0754
Published online September 1999 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/16.3.299
Dynamical orders of decentralized H∞; controllers

Show Summary Details

Preview

The problem of decentralized control is addressed, i.e. the problem of designing a controller where each control input is allowed to use only some of the measurements. It is shown that, for such problems, there does not always exist a sequence of controllers of bounded order which obtains near-optimal control. Neither does there exist an infinite-dimensional optimal controller. Using the insight of the line of proof of these results, a heuristic design algorithm is proposed for designing near-optimal controllers of increasing orders.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.